# SDR FDKA200703096

- Difficulty date: March 5, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 12,230 hours, 11,323 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6089 TYS-MCO (1621 PHX LCL).  FUEL SMELL IN COCKPIT DURING APU STARTUP.  MX TROUBLESHOT AND OPS CHECKED GOOD.
